# SDR UIEA2021071601568

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 25,947 hours, 4,290 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW #7 V/C UPPER STRINGER AT LEFI BRACKET AREA FOUND CRACK( THE SUBJECT STRINGER TIME LIMITED REPAIR CARRIED OUT AS PER RI-57-44-14755 REV A )
